Advertisement

Adverse Reactions under Intermittent Rifampicin Regimens

  • M. Zierski
Part of the Chemotherapy book series (CT, volume 4)

Summary

Adverse reactions to rifampicin under intermittent regimens are more frequent with high 1200 mg doses of rifampicin than with low 600 mg doses. The incidence of adverse reactions was noted in 25% out of 324 patients being studied. It was with 6% during the low dosage and 28% with higher doses of rifampicin given intermittently. Termination of treatment due to toxicity to rifampicin was necessary in 1% and 10% respectively. The adverse reactions were of variable form and intensity. Five types of adverse reaction syndromes were encountered. The frequency of adverse reactions in intermittent therapy depends on many factors such as preceding daily therapy, size of dosage, group of patients, their state and clinical conditions. It can be accepted that they are immunologically induced.

Keywords

Adverse Reaction Daily Regimen Intermittent Treatment Intermittent Therapy Intermittent Regimen 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Gabriel, M., Chew, W.K. (1973) Clinical Allergy, 3, 353.CrossRefGoogle Scholar
  2. Girling, D.J. (1973) Scand.J.Resp.Dis. , Suppl., 84, 119.Google Scholar
  3. Poole, G., Stradling, P., Worlledge. (1971) Brit. Med.Jour. , 3, 343.CrossRefGoogle Scholar
  4. Pujet, J.C., Homberg, J.C., Decroix, G. (1974) Brit.Med.Jour., 2, 415.CrossRefGoogle Scholar
  5. Sister Aquinas M., Allan, W.G.L., Horsfal, P.A.L., Jenkins, P.K., Wong-Hung-Yan, Girling D.J., Tall R., Fox, W. (1972) Brit. Med.Jour., 765.Google Scholar
  6. Zierski, M. (1972) Brit.Med.Jour., 1, l83.CrossRefGoogle Scholar
  7. Zierski, M. (1973) Scand.J.Resp.Dis., Suppl., 84, l66.Google Scholar

Copyright information

© Plenum Press, New York 1976

Authors and Affiliations

  • M. Zierski
    • 1
  1. 1.Dept. of Respiratory Diseases and TuberculosisNational Research Institute for TuberculosisLodzPoland

Personalised recommendations